# SDR ABXA20171115126

- Difficulty date: November 15, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 82,323 hours, 20,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD ENTRY DOOR ARMING HANDLE WOULD NOT SEAT AFTER THE DOOR WAS CLOSED. THE AIRPLANE WAS REMOVED FROM SERVICE  AND THE EXTERNAL EMERGENCY RELEASE HANDLE WAS RESET, ALLOWING THE INTERIOR ARMING HANDLE TO SEAT. THE CAUSE OF THE ARMING HANDLE NOT SEATING IS UNKNOWN.
